Adrenaline rushes

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

heya
Regular Member


Date Joined May 2010
Total Posts : 102
   Posted 4/8/2016 5:45 AM (GMT -6)   
Hey guys,
I was on 80 mg split of sotalol daily for mild tachycardia,As ive got mild plaque in arteries.
Then 40mg split daily until I got to 20mg once in the morning.
I was OK for 4 days then I started to get these random adrenaline rushes starts in chest warm feel boom tachycardia ,sweat, lightheaded and nausea.
Got through a couple of them until I couldn't get through any more of them.. So my GP put me back on a small dose of 20mg once daily of sotalol.
Just want to ask you guys has it happened to anyone if so is it anxiety or heart disease related?
Thanx in advance

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20254
   Posted 4/8/2016 5:58 AM (GMT -6)   
sounds like ya body cracked the poops on the reduction. this is common with all meds, and all conditions. keep strong.
THE HAPPY TURTLE.

A QUOTE FROM THE HAPPY TURTLE THAT REFLECTS ME.

"COMPLEXITY IS MY WAY OF EXPRESSING MY NEEDS IN A MANNER THAT IS NEITHER DESTRUCTIVE, NOR NEGATIVE"
'
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 20, 2018 5:33 PM (GMT -6)
There are a total of 2,994,874 posts in 328,172 threads.
View Active Threads


Who's Online
This forum has 161302 registered members. Please welcome our newest member, BangedUp.
325 Guest(s), 10 Registered Member(s) are currently online.  Details
oceanfisher58, Michael_T, cashlessclay, BBN!!, Saipan Paradise, InTheShop, CatskillsMelanie, kit49, bubbatc, Tena believes